| Model Number |
863283 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) visited the customer site to evaluate the issue.The fse determined that the device configurations were incorrect.The user had the spo2 disabled and was using a fix profile.The fse reconfigured the display and profile preferences to resolve the issue.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Reporting institution phone # (b)(6).Reporter phone # (b)(6).
Event or Problem Description
It was reported that the spo2 measurements provided were incorrect.The device was in use on a patient at the time of the event.There was no adverse event reported.